# SDR SWAA095931

- Difficulty date: September 14, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 4,596 hours, 20,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 417A5500
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND LT DOOR EMERGENCY EXIT LIGHT STRIP INOP.  REMOVED AND REPLACED BALLAST PER MM.
